i know that you are not supposed to use afrin nasal spray for more than three days in a row, because it causes serious rebound congestion. however, i have been using it for about two or so months just about everyday. i have been using it as directed (2-3 sprays in each nostril every 12 hours). sometime when i use it (like just a few minutes ago) i get really dizzy and feel tired about 10 minutes after using it. is that a side affect of this nasal spray? if so, is it common or should i be concerned? also, my upper jaw by my cheeks feel a little tight and weird. any suggestions?
You should be concerned that you may be addicted to the nasal spray. Using it this often, for so long is dangerous. You should see your doctor regarding your usage and new symptoms and go from there. Best wishes.
update: i told my boyfriend that i was dizzy after using it, so he threw it away on me. i don't have any money to buy a new one, and sense we live together he will know if i buy more anyway. i was just wondering if i was going to have a seizure or a brain bleed or anything like that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.